# SDR CA160118004

- Difficulty date: January 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 4,125 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1295210506002
- Condition: Worn
- Location: Te Flap
- Part time: 4,353 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, THE RT FLAP WAS FOUND TO HAVE EXCESSIVE PLAY.  UPON INSPECTION FOUND INBD FLAP ACTUATOR HAD EXCESSIVE END PLAY AND WAS REMOVED FOR REPAIR.  DURING TEARDOWN IT WAS FOUND THAT THERE WERE INTERNAL INCORRECT PARTS. ACTUATOR REPAIRED WITH NEW PARTS WHERE NECESSARY AND REINSTALLED. AS A PRECAUTIONARY MEASURE LT INBD FLAP ACTUATOR WAS REMOVED FOR INSPECTION AS IT WAS O/H AT THE SAME TIME BY THE SAME FACILITY.  LEFT FLAP ACTUATOR WAS ALSO FOUND TO HAVE INCORRECT PARTS INSTALLED AND REPAIRED WITH NEW PARTS AS NECESSARY AND REINSTALLED.
